Advertisement -- Learn more about ads on this site.


    MELISSIMAUS   24,377
SparkPoints
20,000-24,999 SparkPoints
 
 
Lupron Depot Journal, Day 6

Monday, September 09, 2013

Been headachy the last three days, mildly nauseated on Saturday, and I was really sleepy/fatigued yesterday in the morning, which is very much not like me—especially after I'd had a good night's sleep. I'm usually very much a morning person. Otherwise, still symptom- and side-effect-free.

We're out on the rural property today, but hopefully I'll make it back to town in time for my workout this afternoon. Good luck to everyone this week!
SHARE
  Member Comments About This Blog Post:

LASARRE 9/10/2013 4:33PM

    Feel better soon.

Report Inappropriate Comment
CAPECODBABE 9/10/2013 1:55PM

    Hope you feel better and whatever it is passes quickly!

Report Inappropriate Comment
FRENCHSEAMS 9/9/2013 8:49PM

    emoticon

Report Inappropriate Comment
IAMBIZI 9/9/2013 8:30PM

    you are having some side effects...fatigue is one of them. mildly nauseated...is a side effect.
head aches too. so I am sorry that you are having side effects.
bizi

Report Inappropriate Comment
THINANDFITEMILY 9/9/2013 2:01PM

    emoticon

Report Inappropriate Comment
JUST_BRENDA 9/9/2013 1:57PM

    I'm hoping you'll be feeling better.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MELISSIMAUS